Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Benzo Belly during Tolerance withdrawal?


[SA...]

Recommended Posts

Hi All

 

I have been having problems with my stomach. Loose stools, bloating, acid reflux etc etc

 

Yesterday I had to go to the hospital for a c19 test. I am agoraphobic so my anxiety was of the chart.

 

Since going I have a very bad bloating feeling. Can Benzo Belly happen when in tolerance withdrawal? I also have 3xtreme muscle pains all over my body and just feel very unwell.

 

Are all these symptoms due to tolerance withdrawal? Can you get these symptoms in tolerance withdrawal. Are the benzos basically not working anymore? Are they in fact making unwell?

 

Any advice appreciated.

 

Thank you

Link to comment
Share on other sites

I’m not sure about tolerance, hopefully others will weigh  in but I sure have those symptoms in general. Part of it is my anxiety disorder and part is the withdrawal. I’ve been having horrible reflux lately and it usually gets worse when I have external stressors going on. I also had to go for tests recently and the stress of it made my stomach issues worse. Hopefully, now that you got your test out of the way, things will calm down.
Link to comment
Share on other sites

Hi All

 

I have been having problems with my stomach. Loose stools, bloating, acid reflux etc etc

 

Yesterday I had to go to the hospital for a c19 test. I am agoraphobic so my anxiety was of the chart.

 

Since going I have a very bad bloating feeling. Can Benzo Belly happen when in tolerance withdrawal? I also have 3xtreme muscle pains all over my body and just feel very unwell.

 

Are all these symptoms due to tolerance withdrawal? Can you get these symptoms in tolerance withdrawal. Are the benzos basically not working anymore? Are they in fact making unwell?

 

Any advice appreciated.

 

Thank you

 

Yes, they can be making you unwell.  Stomach problems and muscle aches are common withdrawal symptoms. 

Link to comment
Share on other sites

My stomach prefers it if I don't feed it processed foods or too much sugar and ideally not that much bread either. It likes bananas especially (can soothe quite quickly) and prefers bland foods even though I prefer rich and sometimes spicy foods. I'll be honest, I don't think I have the worst case even with a flare up but it's just a bit yucky and I feel better when I'm mindful of what I eat.

 

Something I often do is intermittent fasting, eating all my meals in 8 hours of the day and fasting with just water the rest. It settles my stomach among other benefits. I guess I'm lucky that it's not that challenging for me. When I was younger, I used to go quite long without a meal sometimes. It's quite weird looking back cos it wasn't a deliberate plan just not wanting to use a shared kitchen or get a takeaway or go to the shop. I recommend giving it a shot if it sounds like something you could try. There's lots of good evidence behind fasting in this way being beneficial to anyone who can tolerate it, including us BBers.

Link to comment
Share on other sites

Sam, stomach issues is how I found out I was in tolerance, didn't know what tolerance was.  Had all these gastro tests, Dr found nothing.  I was just lucky my husband ran across an article about benzo's and stomach issues.  That's when I started researching and realized I was in tolerance and didn't want to increase my dosage, so started withdrawing without knowing anything, which I really don't recommend.  So you are in a good place to learn and decide if you want to taper.  So after all that, my answer is yes to your question.    Good luck, I know how it can hurt.  Mary 🙋🏼🙋🏼
Link to comment
Share on other sites

Thank you all for your kind and helpful replies.

 

Mary, I am being sent for some tests regarding my stomach. I am agoraphobic so this is causing me great anxiety. These benzos are taking a heavy toll on me.

 

Thanks again for your help.

Link to comment
Share on other sites

Thank you all for your kind and helpful replies.

 

Mary, I am being sent for some tests regarding my stomach. I am agoraphobic so this is causing me great anxiety. These benzos are taking a heavy toll on me.

 

Thanks again for your help.

 

;):smitten:

Link to comment
Share on other sites

×
×
  • Create New...